MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. RHINO-LARYNGOFIBERSCOPE

SHIRAKAWA OLYMPUS CO., LTD. RHINO-LARYNGOFIBERSCOPE
Model Number ENF-T3
Medical Device Problem Code Device Reprocessing Problem (1091)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer returned the rhino-laryngofiberscope to the service center for a separate issue.During the device analysis, it was indicated that dirt deposition in the bending section cover and connecting tube was found.There was no patient involvement.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, it is likely the following led to the malfunction: a mechanical shock problem was identified in regards to the dirt deposition in the bending section cover.A stress problem was identified in regards to the dirt deposition in the connecting tube.The most probable cause is traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
RHINO-LARYNGOFIBERSCOPE
Common Device Name
RHINO-LARYNGOFIBERSCOPE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50195863
Report Number3002808148-2026-27620
Device Sequence Number13240564
Product Code EOB
UDI-Device Identifier04953170307188
UDI-Public04953170307188
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K011869
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberENF-T3
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/15/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/30/2026
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown